Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: B. Segre
Title: Arithmetical questions on algebraic varieties
Additional book information London, Athlone, 1951. 5+55 pp. 10s. 6d.

Review Information

Reviewer: Patrick DuVal
Journal: Bull. Amer. Math. Soc. 58 (1952), 575-576
PII: S 0002-9904(1952)09625-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia